Nausea and angels

It's been a week since my chemo and feeling both hopped up on the steroids and exhausted. And nausea. And burning feet. And have a bladder infection. Is this normal? But, am surrounded by earthly angels and wonderful support. Thanks to everyone here who are so encouraging. Can't focus so wrote another blog :) themelonandme.wordpress.com...

Last edited by

14 Replies

oldestnewest
  • I feel rotten too, so let's feel horrid together. I have heard that the worse you feel, the better the chemo is working, so hang on to that thought. Xx

  • Just keep going. It will get better. Xxx

  • Hi Melongirl, I read the link I really liked it. I hope your symptoms will soon pass. Remember to drink plenty to wash it out of you.

    A friend of mine was talking about angels the other day. She believes they are alway there guiding us. I think that's a lovely thought let's hope so. Take care Cindyxx

  • Thanks, Cindy. Am drinking gallons and spent half the day going to the loo. But got to get rid of the poison. Take care x

  • Sorry about the side effects. If you rub cream in your feet x2 a day it really helps.

  • Oh good, thanks. No one said anything about cream, excellent tip,

  • Your team should have told you....also have they mentioned mouthwash? I applied cream whenever I got the beginnings of burning symptoms...some times 4/5 times a day; it really worked! (Diprobase worked best) love Chris xx

  • Thanks. They gave me mouthwash and mentioned peripheral neuropathy but never mentioned cream will ask tomorrow when I see the oncologist. I have a whole list of questions. 😊

  • yep, I tend to forget to ask the right ones sometimes...try to get the cream on prescription(!) Best of luck...will be thinking of you

    Chris xx

  • Hi Melongirl,

    Well done with the blog! I hope you succeed with the trip.

    There are so many side-effects and other c**p you get with cancer & chemo, some are really common and some will be yours alone, but there is always help here so post when you need help. Your chemo unit should be able to supply you with some help, such as special moisturiser for when your skin starts to flake, and anti-emetics and laxatives.

    I advise keeping a daily record of when you get side-effects and you will soon work out when in your cycle you are likely to feel at your best and book outings for those days. I always avoided booking anything on the 4th & 5th days after a chemo infusion.

    It also helps to keep a record of when you take analgesics, what your temp is, where the pains are and at what level (on a 0 to 10 scale), when you have your bowels open (yes, you will probably get constipated) and etc . I also got copies of all blood tests and scans, but that's just my own obsession to know everything.

    It's a tough journey but you are not doing it alone,

    Iris x

  • Thank you, Iris. This is so helpful. Never thought of any of this before. Have a good week. X

  • Think what you are feeling is normal for chemo, unfortunately. Keep an eye on that burning and tell your chemo nurses. Sometimes the dose has to be reduced a little . Sounds like neuropathy. Had in my hands as well. Just hang on and keep thinking positive.

  • Will do. Thanks. X

  • Do tell your oncologist about the burning in your feet as they might need to reduce the dose to avoid permanent damage. Mine was never at 100% dose due to neuropathy but I still reached NED and have been there now for 17 months so the chemo was effective even at the lower dose.

    Hope the side effects will soon ease and you will feel better, but be kind to yourself and listen to your body especially immediately after each chemo dose and for the next few days.

    All the best,

    Barbara

You may also like...